American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(83C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Martin Engman and Gerardo A. Santana. Spectral geometry of cosmological and event horizons for Kerr-Newman-de Sitter metrics. Proc. Amer. Math. Soc. 141 (2013) 3305-3311.
Abstract, references, and article information   
View Article: PDF

[2] Frank J. Tipler. Existence of closed timelike geodesics in Lorentz spaces . Proc. Amer. Math. Soc. 76 (1979) 145-147. MR 534406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1